# SDR AALA20140314001

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 41,051 hours, 16,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

727B SEAT TRACK CRACKED AT LBL 45.50.  HOLE CRACKS CUT OUT & REPAIRS ACCOMPLISHED IAW J1698AA & EA 53-034012.
